# SDR USAA2011081200004

- Difficulty date: August 11, 2011
- Submitted: August 12, 2011
- Operation: Air carrier
- Aircraft: N673AW
- Make and model: Airbus A320-232
- Aircraft serial: 2312
- Aircraft time: 25,367 hours, 9,123 cycles
- System (JASC): 5240 · Service Doors
- Part: Bottle
- Part number: FE240004
- Part serial: 5640
- Condition: Low Pressure
- Location: R2 Door
- Part time: 25,367 hours, 9,123 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LOW READING ON 2R DOOR ASSIST.  MAINTENANCE SERVICED NITROGEN ON PRECHARGE 2R DOOR ASSIST BOTTLE.
